# SDR AALA202511187384

- Difficulty date: August 30, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BUSH MIGRATED LOCATED ON LOWER LATERAL FITTING OF 80VU RACK ON LH SIDE MEASURES OF WEAR ARE: L: 0.380IN, W:0.235IN D: 0.017IN. MAINTENANCE PERFORMED INTERIM REPAIR LOCATED ON LOWER LATERAL FITTING OF 80VU RACK BTW FR23 AND FR24 STR 32 ON LH SIDE IAW EA 367698.
